# SDR SCNA20201007095

- Difficulty date: September 15, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRAP AT BS 1016 + 4" TO BS 1016 + 14.5" LBL 3 HAS CORROSION.   REMOVED AFT GALLEY FLOOR STRAP AT BS 1016+4" TO 1016+14.5" LBL 3 AND FOUND TO BE OUT OF LIMITS.  RECEIVED NEW GALLEY STRAP PN 147A5714YR AND LOCATED, DRILLED, AND INSTALLED NEW PART.  ALL WORK PERFORMED IAW DWG 147A5700 AND SRM 51-40-02.
